# SDR A6WA201644362

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 38,076 hours, 35,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM BOTH INSIDE AND OUTSIDE.
